MAUDE Adverse Event Report: TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR

TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number H93863
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date: the event occurred on an unspecified date in (b)(6) 2021, reported as "in the last week." the devices have been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that at least five (5) trifurcated fluid transfer tube sets were breaking during compounding.The event was further described as the tubing does not stick with the normal saline bag and suddenly detached from the bag in the middle of compounding.No cracks were observed.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured between (b)(6) , 2020 to (b)(6) , 2020.H4: two (2) actual devices were received for evaluation.Unaided eye visual inspection was performed and a detached spike was observed on both samples.Functional testing was not performed for this complaint.The reported condition was verified.The cause of the condition could not be determined; however the most likely cause is due to inadequate or lack of adhesive being applied in the manufacturing process at the base of the spike assemblies causing an incorrect bonding.The remaining three (3) samples were not received for evaluation; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, TRIFURC, ST
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12294208
Report Number1416980-2021-04874
Device Sequence Number14235637
Product Code FPA
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Catalogue NumberH93863
Device Lot Number60276002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1